Alert archive / New Jersey / Areal Flood Warnings in 2013

Areal Flood Warning 57, NWS Philadelphia/Mount Holly

March 12, 2013Hunterdon County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 12, 2013, 4:49 PM EDT for Hunterdon County, New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2013, 4:49 PM EDT (20:49 UTC)
Expired
Mar 12, 2013, 7:45 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Hunterdon County, NJ

The radar

The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WGUS41 KPHI 122049
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 PM EDT TUE MAR 12 2013

NJC019-122345-
/O.NEW.KPHI.FA.W.0057.130312T2049Z-130312T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-
449 PM EDT TUE MAR 12 2013

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR SMALL STREAMS IN...
  SOUTH CENTRAL HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...

* UNTIL 745 PM EDT

* AT 446 PM EDT THE NESHANIC RIVER AT REAVILLE WAS APPROACHING 
  FLOOD STAGE AND IS EXPECTED TO CREST BETWEEN HALF A FOOT AND FOOT
  ABOVE FLOOD STAGE AROUND 6 PM. 

* THIS RIVER IS EXPECTED TO RECEDE BELOW FLOOD STAGE LATER THIS
  EVENING. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 4048 7489 4050 7481 4045 7478 4042 7486

$$

DRAG
2 follow-up statements
099 
WGUS81 KPHI 122216
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
616 PM EDT TUE MAR 12 2013

NJC019-122345-
/O.CON.KPHI.FA.W.0057.000000T0000Z-130312T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-
616 PM EDT TUE MAR 12 2013

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SMALL
STREAMS IN SOUTH CENTRAL HUNTERDON COUNTY...

AT 6 PM EDT THE NESHANIC RIVER NEAR REAVILLE WAS SHOWING SIGNS OF 
LEVELING OFF ABOUT 4 TENTHS OF A FOOT ABOVE FLOOD STAGE. IT SHOULD 
BEGIN ITS RECESSION AROUND 7 PM. 

ONLY MINOR FLOODING WAS OCCURRING.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM TODAYS RAIN WILL CAUSE ELEVATED LEVELS ON 
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND 
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 4048 7489 4050 7481 4045 7478 4042 7486

$$


DRAG
218 
WGUS81 KPHI 122329
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 PM EDT TUE MAR 12 2013

NJC019-122345-
/O.CON.KPHI.FA.W.0057.000000T0000Z-130312T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-
729 PM EDT TUE MAR 12 2013

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SMALL
STREAMS IN SOUTH CENTRAL HUNTERDON COUNTY...

AT 724 PM EDT THE NESHANIC RIVER WAS GRADUALLY ACCELERATING ITS 
RECESSION AND AT 745 PM SHOULD BE VERY CLOSE TO THE 5 FOOT FLOOD 
STAGE AND RECEDING BELOW FLOOD STAGE NO LATER THAN ABOUT 8 PM.  

THIS WILL BE LAST STATEMENT ON THIS MINOR FLOOD EPISODE NEAR 
REAVILLE. 

A FLOOD WARNING MEANS THAT FLOODING HAS BEEN REPORTED. ALL 
INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4048 7489 4050 7481 4045 7478 4042 7486

$$

DRAG

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 12, 4:10 PM EDT, 39 minutes earlier.

Area forecast discussion, Mar 12, 4:10 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT TUE MAR 12 2013

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL MOVE OFFSHORE THIS EVENING. A
SECONDARY COLD FRONT WILL THEN PASS THROUGH THE REGION BY
WEDNESDAY EVENING. A LARGE AREA OF HIGH PRESSURE WILL THEN BUILD
IN TO THE AREA FOR WEDNESDAY NIGHT THROUGH FRIDAY. ANOTHER COLD
FRONT WILL MOVE IN FROM THE NORTHWEST ON SATURDAY, FOLLOWED BY
HIGH PRESSURE ON SUNDAY. ANOTHER LOW PRESSURE SYSTEM FROM THE
CENTRAL PLAINS SHOULD BE APPROACHING THE AREA EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE COLD FRONT APPEARS TO BE ENTERING WESTERN NJ AS OF 1900Z AND
WILL CONTINUE EASTWARD ACROSS THE STATE FOR THE NEXT 2-3 HOURS.
SFC WAVE NOW OVER NJ WILL MOVE NWD INTO NY WHICH WILL HELP PUSH
THE FRONT THRU. PRECIP SHOULD END RAPIDLY BEHIND THE FRONT LATE
THIS AFTN AND SKIES SHOULD BECOME PARTLY TO MOSTLY CLEAR AS DRIER
AIR MOVES IN ON NW WINDS BEHIND THE FRONT. THE WINDS WILL CONTINUE
OVERNIGHT WHICH WILL KEEP TEMPS FROM FALLING TOO MUCH AND SHOULD
PREVENT ANY FOG FROM FORMING.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WEDNESDAY SHOULD START OUT MOSTLY CLEAR BUT AND UPPER-LEVEL TROF AND
THERMAL TROF WILL BE MOVING THROUGH IN THE AFTERNOON. THIS WILL
BRING SOME INSTBY AND CHC FOR SHOWERS. HIGHS IN THE UPPER 40S TO
LOWER 50S SHOULD BE TOO WARM FOR SNOW...EXCEPT POSSIBLY IN THE
HIGHER ELEVATIONS OF THE POCONOS WHERE MAXT IS FCST TO BE NEAR 40.
WENT WITH THE COOLER NAM-BASED GUIDANCE FOR MAXT GIVEN THE
EXPECTATION OF CLOUDS AND SCATTERED PRECIP.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
A SECONDARY CDFNT WILL CROSS THE REGION WED NIGHT AND AT THIS
POINT LOOKS LIKE AS IF IT SHOULD COME THROUGH MOSTLY OR COMPLETELY
DRY. THE BEST CHANCE FOR ANY PRECIP WOULD BE IN THE NRN AND WRN
AREAS.  THEN HIGH PRESSURE BUILDS IN BEHIND THIS FRONT AND
DEPARTING LOW OVER THE CANADIAN MARITIMES FOR WED NIGHT THRU FRI.
SO EXPECT DRY AND PLEASANT WX. HOWEVER, THERE WILL BE A DECENT
PGRAD BETWEEN THE FRONT/DEPARTING LOW AND THE BUILDING HIGH WHICH
WILL CREATE A GOOD NWLY FLOW OVER THE REGION BEGINNING WED NIGHT
AND CONTINUING INTO THU BEFORE DECREASING THU NIGHT. A WINDY DAY
IS IN STORE FOR THU.

AN AREA OF LOW PRESSURE WILL MOVE ACRS THE OH VLY FRI NIGHT AND
ACRS THE REGION ON SAT BRINGING A CDFNT THRU THE AREA AS WELL. THE
GFS HAS SLOWED THE TIMING OF THIS SYS DOWN. HOWEVER, AS IS OFTEN
THE CASE THIS TIME OF YEAR, ANY PRECIP THAT DEVELOPS BEFORE
SUNRISE WILL BE OF THE WINTRY VARIETY WITH A CHANGEOVER TO RAIN IN
MOST AREAS AFTER SUNRISE. OVERALL QPF VALUES WITH THIS SYS REMAIN
GENLY LOW.

SHORT-LIVED HIGH PRESSURE THEN BUILDS IN BEHIND THIS FROPA SAT
NIGHT THRU SUN. THEN, ANOTHER AREA OF LOW PRESSURE WILL APPROACH
THE REGION FOR MONDAY INTO EARLY NEXT WEEK. THERE IS STILL QUITE A
BIT OF DISAGREEMENT IN THE MDLS WRT TO THIS. THE CMC IS SIMILAR TO
YESTERDAYS GFS WITH A LOW COMING MORE FROM THE W. THE 12/12 GFS
NOW KEEPS THE LOW TO THE S AND WOULD KEEP THE PRECIP MAINLY OVER
SRN AREAS. THE ECMWF IS FASTER AND EVEN BRINGS SOME PRECIP IN SUN
AFTN/NIGHT AND IS FURTHER N, MUCH LIKE THE MDL CONSENSUS SOLNS
YESTERDAY. IT THEN RAMPS THINGS UP AS WE GET INTO MON. SO, FOR
NOW, WITH ALL THE UNCERTAINTY, WILL NOT MAKE ANY MAJOR CHANGES TO
THESE PDS, JUST SOME MINOR ADJUSTMENTS.

SO CLEARLY CONFIDENCE IS LOW ATTM ON THE EXACT DETAILS OF THIS
SYS, BUT EARLY NEXT WEEK COULD BE QUITE ACTIVE ACRS THE REGION.

TEMPS LOOK TO BE AOB NRML THRU THE PD.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

IT LOOKS LIKE THE COLD FRONT WILL HAVE MOVED THROUGH THE LOWER DEL
VLY AS OF 2000Z/400PM RESULTING IN WSHIFT TO THE WNW. THE FRONT WILL
CONTINUE MOVING QUICKLY EWD AND SHOULD CLEAR MIV AND ACY IN THE NEXT
2-3 HOURS AT MOST. RAIN AND SHOWERS WILL END RAPIDLY BEHIND THE FRONT
ALONG WITH THE WIND SHIFT. WINDS WILL BE GUSTY FOR A COUPLE OF HOURS
BEHIND THE FRONT BUT SHOULD DIMINISH SOME BY EVENING. NW WINDS AT 5
TO 10 KT SHOULD CONTINUE OVERNIGHT WHICH WILL SHOULD PREVENT ANY FOG
FROM FORMING.

VFR CONDS SHOULD PREVAIL ON WEDNESDAY WITH WNW WINDS AROUND 10 KT.
SOME SCT SHOWERS ARE EXPECTED IN THE AFTN AS A COLD TROF ALOFT
PASSES BY. SOME BRIEF MVFR CONDS ARE POSSIBLE WITH THE SHOWERS.

OUTLOOK...
WED NIGHT...MAINLY VFR. HIGH CONFIDENCE.

THU...VFR WITH GUSTY NORTHWEST WINDS POSSIBLY EXCEEDING 30 KTS. MDT
CONFIDENCE.

THU NGT AND FRI...VFR. HIGH CONFIDENCE. WINDS WILL DIMINISH.

FRI NIGHT AND SAT...LOWERING TO MVFR AND POSSIBLY IFR IN CIGS AND
VSBYS. SOME WINTRY PRECIPITATION POSSIBLE I95 CORRIDOR AIRPORTS
NORTHWEST. WINDS COULD BECOME GUSTY LATER SATURDAY. LOW TO MDT
CONFIDENCE.

&&

.MARINE...
A COLD FRONT WILL CROSS THE NJ/DE COASTAL WATERS EARLY THIS EVENING
AND SLY WINDS WILL SHIFT TO THE NW BY AROUND 8 PM. PRECIP WILL ALSO
BE ENDING WITH THE FRONTAL PASSAGE. WINDS WILL DIE DOWN OVERNIGHT
BUT SEAS ARE FCST TO REMAIN SMWHT HIGH OVERNIGHT AND THUS THE SCA IS
CONTINUED. GENLY LIGHT WEST WINDS AND GRADUALLY DIMINISHING SEAS WILL
PREVAIL FOR WEDNESDAY AS THE FRONTAL SYSTEM AND ASSOCD LOW PRES
MOVES FARTHER AWAY FROM THE AREA.

OUTLOOK... SEAS AND WIND WILL INCREASE AT THE START OF THE OUTLOOK
PD DUE TO STRONG NWLY FLOW AND A TIGHT PGRAD BETWEEN BUILDING HIGH
PRESSURE AND A DEPARTING LOW/CDFNT AND CAA. MARINE FLAGS WILL BE
NEEDED FOR A PORTION OF THE WED NIGHT THU/FRI TIME PD. THE MOST
LIKELY TIME WILL BE ON THU. SCA LOOKS LIKELY AND GALES PSBL. WIND AND
SEAS SHOULD THEN FALL BELOW SMALL CRAFT ADVISORY CRITERIA FRIDAY
AND FRIDAY NIGHT. THEY MIGHT REACH IT AGAIN FOLLOWING THE COLD
FRONTAL PASSAGE LATER ON SATURDAY, HOWEVER, CONFIDENCE IS MUCH
LOWER DUE TO THE WEAKER NATURE OF THIS FRONT.

&&

.HYDROLOGY...
A FEW SMALL STREAMS WERE RISING RAPIDLY INCLUDING THE PERKIOMEN AT
EAST GREENVILLE PA AND THE SPRUCE AT GARDNER IN NW NJ BUT OTHER
THAN THE POOR DRAINAGE FLOOD ADVISORY IN THE POCONOS WHERE 2 INCHES
OF RAIN HAS FALLEN...NO OTHER WARNINGS OR ADVISORIES ARE POSTED.

THE NOWCASTS HAS WORDS ABOUT POOR DRAINAGE STREET FLOODING
ELSEWHERE NEAR AND WEST OF I95.

IT LOOKS LIKE THE WORST HAS OCCURRED IN TERMS OF RAINFALL.

STORM TOTAL AMOUNTS AS OF 2 PM...
BELTZVILLE LAKE CARBON COUNTY 2.17
KRESGEVILLE MONROE COUNTY 2.12
LEHIGHTON CARBON COUNTY 1.93
SAYLORSVILLE MONROE COUNTY 1.89
SCHENECKSVILLE IN LEHIGH COUNTY 1.77
PACKER TOWNSHIP CARBON COUNTY 1.73
WALNUTPORT NORTHAMPTON COUNTY 1.64
BLAKESLEE CARBON COUNTY 1.62

HAMBURG BERKS COUNTY 1.60
READING BERKS COUNTY 1.51
BETHLEHEM LEHIGH COUNTY 1.50

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...NIERENBERG
AVIATION...AMC/NIERENBERG
MARINE...AMC/NIERENBERG
HYDROLOGY...DRAG
Hazardous weather outlook, Mar 12, 4:11 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EDT TUE MAR 12 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-132015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
411 PM EDT TUE MAR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-132015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
411 PM EDT TUE MAR 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 5:26 AM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Salem11 hr

Nearby

Areal Flood Warnings in New Jersey, 2013Every areal flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.